International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 573-575
doi:10.1155/S0161171200001447

A remark on Gwinner's existence theorem on variational inequality problem

V. Vetrivel1 and S. Nanda2

1Department of Mathematics, Indian Institute of Technology, Madras, India
2Department of Mathematics, Indian Institute of Technology, Kharagpur 721 302, India

Abstract

Gwinner (1981) proved an existence theorem for a variational inequality problem involving an upper semicontinuous multifunction with compact convex values. The aim of this paper is to solve this problem for a multifunction with open inverse values.